Показати простий запис статті
dc.contributor.author |
Oliynyk, A. |
|
dc.contributor.author |
Russyev, A. |
|
dc.date.accessioned |
2023-02-28T18:56:34Z |
|
dc.date.available |
2023-02-28T18:56:34Z |
|
dc.date.issued |
2019 |
|
dc.identifier.citation |
Conjugacy in finite state wreath powers of finite permutation groups / A. Oliynyk, A. Russyev // Algebra and Discrete Mathematics. — 2019. — Vol. 27, № 1. — С. 58–69. — Бібліогр.: 6 назв. — англ. |
uk_UA |
dc.identifier.issn |
1726-3255 |
|
dc.identifier.other |
2010 MSC: 20E08, 20E06, 20F65. |
|
dc.identifier.uri |
http://dspace.nbuv.gov.ua/handle/123456789/188422 |
|
dc.description.abstract |
It is proved that conjugated periodic elements of the infinite wreath power of a finite permutation group are conjugated in the finite state wreath power of this group. Counter-examples for non-periodic elements are given. |
uk_UA |
dc.language.iso |
en |
uk_UA |
dc.publisher |
Інститут прикладної математики і механіки НАН України |
uk_UA |
dc.relation.ispartof |
Algebra and Discrete Mathematics |
|
dc.title |
Conjugacy in finite state wreath powers of finite permutation groups |
uk_UA |
dc.type |
Article |
uk_UA |
dc.status |
published earlier |
uk_UA |
Файли у цій статті
Ця стаття з'являється у наступних колекціях
Показати простий запис статті